# SDR AU990144

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UAR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 415G1007100G14
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 FUEL PRESSURE TRANSMITTER FAULTY.   PART TC:  8,971.
